# SDR IPXA10163391

- Difficulty date: October 27, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Engine: Pwa PW4158
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Isolation Valve
- Condition: Failed
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT INNER ISOLATION VALVE WOULD NOT OPEN IN FLIGHT.  DIVERTED, OPS CHECKED AUTO FEED SYS IAW MM 28-21-00-05, PARA 2.  THIS CLEARS M437998.  PLACARD REMOVED.
